# SDR 2015F00090

- Difficulty date: July 10, 2015
- Submitted: July 10, 2015
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 59,265 hours, 7,100 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: FK18942
- Condition: Sheared
- Location: Engine
- Part time: 49,837 hours, 6,456 cycles
- Component: Compressor, Rroyce
- Component part number: 04MODULE
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LEVEL 2 INSPECTION OF A ENG, THE 04 MODULE MARK M041 00092, SN FM9994 TSN=49837 HOURS, CSN=6456 CYCLES, WAS SUBJECT OF THE PERTINENT LEVEL 2 INSPECTIONS, INTERFACE CHECKS, WHICH ENABLED ACCESS TO THE FRONT FACE OF THE HPC, STAGES 1 - 4  A PIECE OF METAL WAS ENCOUNTERED WEDGED INTO ONE OF THE GROOVES ON THE FRONT FACE OF THE HPC STAGES 1 - 4 SHAFT.  FURTHER INSPECTION FOR THE SOURCE OF THE UNKNOWN PIECE OF METAL, INCLUDED BORESCOPE INSPECTION OF ALL INNER CAVITIES OF THE HPC ROTORS, WHICH REVEALED EVIDENCE OF GOUGING, SCORING & IMPACT DAMAGE TO THE MAJORITY OF THE HPC ROTOR INNER CAVITIES.  A MORE DETAILED INSPECTION OF THE JOINT FACES BETWEEN THE HPC STAGES 1 - 4 SHAFT & THE HPC STAGES 5 - 6 SHAFT REVEALED THAT ONE OF THE HPC ANTI-SCORE PLATES PN-FK18942.  HAD SHEARED AT THE LOCKING TAB FEATURE, RELEASE OF THIS LOCKING TAB FEATURE CAUSED DAMAGE TO SEVERAL OF THE INNER CAVITIES IN BOTH HPC ROTORS.  THIS 04 MODULE SN-FM9994 HAD ITS LAST LEVEL 2 VISIT IN JULY 2009 UNDER TAESL RACK JV561Z.  ATTACHED ARE PHOTOS OF THE SHEARED LOCKING TAB FEATURE IN ONE OF THE HPC ANTI-SCORE PLATES, IN ADDITION TO GOUGING, SCORING & IMPACT DAMAGE ON THE INNER CAVITIES OF BOTH HPC ROTORS.
